I've been on Lexapro for a week and I don't know if its the stress I'm having or if its the medication making me getting angry more. Is anyone on Lexapro having the same problem with getting angry more often and worse?
I have been taking Lexapro for almost 3 weeks and am having the same issue. I was hoping it would get better with prolonged usage, but so far haven't noticed a change for the better. Instead I am noticing that other emotions are heightened as well. I am scheduled to see my doctor on Thursday and will discuss it with her then. I don't feel that this is the right medication for me. You may be in the same boat. Don't let it go for too long, you need something that helps. I hope this helps and that you are able to find the right treatment for you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2018 • 6 answers
Updated 13 Apr 2015 • 1 answer
Updated 22 Jun 2017 • 1 answer
Updated 27 Jul 2017 • 1 answer
Updated 15 Oct 2018 • 1 answer